Jump to content

HoudiniCat

Members
  • Content Count

    107
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HoudiniCat

  • Rank
    Advanced Member
  • Birthday 02/15/1961

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    New Jersey

Recent Profile Visitors

1,600 profile views
  1. Hi.  Can you tell me more about your experience with craniosacral therapy?

    The last time I did it for 2 sessions, it made me worse. 

    I think that the therapist caused my vagus nerve to be impinged and I have been dizzy every since.

    So it made my dysautonomia worse.

    I am wondering if I should see another doctor who does it to undo what the last one did.

  2. I wasn't on it for as long as you've been but when I stopped I had no side effects whatsoever. I also see Dr. Goodkin and he asked me to keep an eye on my BP readings to ensure it didn't get too low again. Thankfully, my BP stayed around a normal level for me and I didn't need to take any more meds. For me, I think those high BP readings was a signal from my body that it was healing itself and I really didn't need to supplement with meds any more. The Florinef was actually doing more harm then good at that point. Good luck.
  3. Count me in too. I was dx?d with POTS back in ?07 and used to get these episodes quite frequently. But its been awhile since I?ve last had one and thought maybe they?d gone for good. Wishful thinking. I just had a really bad one on Sunday. Probably not even as bad as they once were for me but since its been so long since its happened it really freaked me out. The same intense shaky/dizzy feeling you describe with the electrical shock sensation running through your body. And then waves of burning heat starting in my chest and radiating throughout my body. Most times these episodes woul
  4. I've been seeing a cranial osteopath as part of my POTS treatment for several years. It was actually at the request of my regular POTS doc (a cardiologist) who found that integrating the cranial treatments into the overall gameplan was very beneficial to a great deal of his POTS patients. I was skeptical at first but have found it very beneficial. I've been feeling pretty good for the past few months and thought I was finally getting this whole POTS thing somewhat under control. But then - wham - I'm completely dizzy, tachy, blurry vision, shaky, burning/tingling skin - the whole nine ya
  5. I've gotten two distinct kinds. One kind was a "brain zap" from an SSRI withdrawal (and sometimes also from various med) - like an electrical shock in your head. But I think you're referring to the other kind. Where out of nowhere your whole body jerks/jumps. Right before this happens, I usually get a chill up and down my whole body for a second or two before the jolt and sometimes get dizzy right after for a few seconds. Very weird - but I don't know why it happens.
  6. I used to get the numb arms and legs while sleeping frequently when I first got sick and still do every so often. Like you say, its more than just the usual tingling sensations I get throughout the day. Feels like my arms/legs are completely numb, dead-weight and almost disconnected from my body. My POTS doc mentioned that many patients have a marked drop in BP while sleeping and that, while uncomfortable, is not gonna kill you.
  7. I?ve got the same difficulty of being an overly sensitive person too. Any emotion ? either positive or negative ? other than calm and relaxed and it can send my nervous system into overdrive. Since my POTS dx however, it can send me into a full-blown panic attack. At work, it?s the worst because you want to appear professional, in control and not ?sick?. A couple of times I?ve had bad panic attacks at work and during and/or later when I confided in a co-worker, she had no idea I was going thru it while I was going thru it. So on the inside, I?m freaking out and falling apart but on the o
  8. I?m so glad you posted this topic. This happens to me on a regular basis and I hate it. On Tuesday at work, we were all talking about the blizzard that was predicted for the mid-Atlantic US . . . how we would probably be closing the office . . . and everyone was getting giddy about the thought of the day off and shared stories about the big snowstorms when we were kids, etc., etc. A little while later I developed a very fast HR, shakiness, blurred vision, ringing ears, dizziness and was barely able to walk I was so shaky. This lasted all afternoon and evening and it was extremely difficult
  9. I occasionally get this too and it is terrifying. I can usually tell what will trigger an episode or symptoms as well but when the ?panic attack w/o the panic? happens, it usually comes from out of the blue with no warning. My symptoms during my episodes are the same as you describe ? all the while I have a kind of ?detached? feeling, very calm and definitely not panicking. Lying down during this does not help me either. Sipping Gatorade or water may take the edge off a little ? but not much. I think this is one of those things you just have to ride out while breathing and staying calm.
  10. Yes, I get that from time to time too. I get very hot, irritable, disoriented, weak and it?s very similar to that pre-syncope feeling. I could swear I?m going to faint but when I take my BP, its very high and sometimes that feeling doesn?t go away even when I lie down. I had this happen in the ER once too when my BP reading was 148/120 (and its usually low too.) I?m shaky, weak and exhausted for hours (sometimes a whole day) after these episodes. I do believe its an adrenaline surge that some of us POTSies get from time to time but I would mention it to your doc.
  11. Me too. Sometimes laying down doesn't aleviate all the symptoms. I've felt dizzy, foggy, exhausted - all while laying down. I get that disoriented feeling upon waking frequently. Feels like you're trying to wake up from anesthesia. Horrible!
  12. Don't know if this may help but just throwing it out there. When I first got dx'd, my POTS docs suggested I compliment his treatment with cranial osteopathy. On my first exam withe the osteopath, he mentions that my vagus nerve was a mess and that would be where he would begin treatments. Went to him faithfully for over a year, in addition to my regular POTS doc, and most of my symptoms are now greatly reduced. Hope you're feeling better soon.
  13. I used to get this all the time and it was one of, if not my most bothersome symptom. Nothing to do but lie down and put cool cloths on my head, neck to make it subside a little. Of course, then I would sometimes go into a fit of shiverring and teeth chattering. Also used these things - Cool-danas - that I got at the sporting goods store - bandanas that you wet/freeze that you wear around your head/neck, especially in summer. I also sometimes put cool, wet teabags over my eyes and put pressure on them. That used to be a quick fix for puffy eyes that I'd used before and remembered that it
  14. Yes, the scrolling text on the tv gets me sometimes as does standing up too fast or turning my head too fast. Or just looking up at the sky or walking across a patterned carpet (or past a fence). Or scrolling on the computer/iPhone. It stinks! Totally a POTS thing for me.
  15. I used natural remedies to transition from the regular meds (with both the skepticism and blessing of my POTS doc) and they seemed to have worked for me. I took a combo of supplements - the only one on your list that I used was the CoQ10. CoQ10 claims to enhance the pumping action of the heart, output of blood, speed of heart muscle contraction and general cardiac efficiency. It also may also take the edge off fatigue. No experience with any others you listed.
×
×
  • Create New...